MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD NEXIVA; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

BECTON, DICKINSON AND COMPANY BD NEXIVA; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number 383572
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
Plastic casing integrity was cloudy & in question.

Brand Name
BD NEXIVA
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton dr
franklin lakes NJ 07417
MDR Report Key18586759
Report Number18586759
Device Sequence Number7077128
Product Code FOZ
UDI-Device Identifier00382903835720
UDI-Public(01)00382903835720
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2023
Report Date (Section F) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number383572
Device Catalogue Number383572
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/26/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/11/2023